MathSciNet Relay Station
MathSciNet bibliographic data
MR2047654 42B20 (26A33 47G10)
García-Cuerva, José; Gatto, A. Eduardo Boundedness properties of fractional integral operators associated to non-doubling measures. Studia Math. 162 (2004), no. 3, 245–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement